Approximations of Lie algebras
Matematičeskie zametki, Tome 12 (1972) no. 6, pp. 713-716
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved that a finitely generated metabelian Lie algebra over an arbitrary field can be approximated by finite-dimensional algebras and a stronger result is also obtained over fields of nonzero characteristics.
@article{MZM_1972_12_6_a7,
author = {Yu. A. Bakhturin},
title = {Approximations of {Lie} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {713--716},
year = {1972},
volume = {12},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_6_a7/}
}
Yu. A. Bakhturin. Approximations of Lie algebras. Matematičeskie zametki, Tome 12 (1972) no. 6, pp. 713-716. http://geodesic.mathdoc.fr/item/MZM_1972_12_6_a7/